# SDR ASAA2024021147820

- Difficulty date: February 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 60,479 hours, 18,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN FELL OFF. GROUNDED - YES. REINSTALLED LENS. EXIT ROW LIGHTING OPS CHECKED OK.
